# SDR ZW0A0207602

- Difficulty date: July 3, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 7,404 hours, 4,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DAMAGED UNDER THE FWD DRAIN MAST.  REPAIRED DAMAGED SKIN UNDER THE FWD DRAIN MAST PER ARA 18254 AND SRM 53-04, FIG 12B.
